Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
|overjoid - Sun Mar 16, 2008 8:14 pm||
I have epilepsy that has been completely controlled by dilantin for nearly 4 years. In the last few months, my dilantin levels have been dropping despite the dosage being increased.
I have just become aware that my furnace is giving off low levels of carbon monoxide (not enough to trigger the alarm, but it's about 20 ppm). Could that be affecting my dilantin levels?
|overjoid - Sat Apr 05, 2008 10:47 am||
The carbon monoxide has been ruled out as a cause of my dilantin dropping.
After another dosage increase, my levels dropped again. My doctor has increase the dosage again, and I will have more bloodwork in 10 days to see where things are.
I don't consume any alcohol, don't smoke, get a minimum of 7 hrs of sleep/night, follow a consistent and healthy diet, and take my pills exactly 12 hrs apart. What else could be causing the levels to drop?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.